# SDR GAIA01254ST

- Difficulty date: July 1, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WS DISCOVERED VERTICAL CRACK NOSE WHEEL WELL LEFT WEB BS 260, WL 160.  ACCOMPLISHED WEB REPAIR BS 260, WL 160 IN LEFT NWW IAW B727 SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 2.  (M)
